# SDR DHL2003745008

- Difficulty date: March 31, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 2612 · Fire Detection
- Part: Bulb
- Condition: Burned Out
- Location: Nr 1 Fire Ind
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE INDICATOR LIGHT INOPERATIVE.     RE-LAMPED NR 1 ENGINE FIRE INDICATOR LIGHT PER DHL B-727 M/M 26-11-03. OPS. CHECKED SATISFACTORY.
